# SDR CA030915001

- Difficulty date: September 8, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 2,047 hours
- Engine: Allsn 250C20
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Cage
- Part number: CL422501
- Condition: Cracked
- Location: Sprag Case
- Component: Freewheel, Bell
- Component part number: 206040270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SPRAG CAGE CRACKED.
